# SDR SWAA2024080705902

- Difficulty date: June 26, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 66,062 hours, 39,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY GUSSET IS CRACKED BS500D S-19R<[01] CRAKED GUSSET WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM. REMOVED; REPLACED AND INSTALLED NEW FORWARD CARGO BAY GUSSET BS500D S-19R IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND DWG 143A7902 REV:-;[02] VERIFIED CORRECTIVE ACTION STEP 1.
